# SDR DALA2018043002910

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 59,105 hours, 27,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BETWEEN FRAME 16 AND FRAME 20, STRINGER 23R, FORWARD GALLEY AREA.  REPLACED LOWER SILL IAW SRM 51-72-11 AND 51-42-11.
